The Legendre transformation
Annales de l'I.H.P. Physique théorique, Volume 27 (1977) no. 1, p. 101-114
@article{AIHPA_1977__27_1_101_0,
     author = {Tulczyjew, Woldzimierz M.},
     title = {The Legendre transformation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {1},
     year = {1977},
     pages = {101-114},
     zbl = {0365.58011},
     mrnumber = {494271},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1977__27_1_101_0}
}
Tulczyjew, W. M. The Legendre transformation. Annales de l'I.H.P. Physique théorique, Volume 27 (1977) no. 1, pp. 101-114. http://www.numdam.org/item/AIHPA_1977__27_1_101_0/

[1] R. Abraham and J.E. Marsden, Foundations of mechanics. Benjamin, New York, 1967. | Zbl 0158.42901

[2] C. Caratheodory, Variationsrechnung und partielle Differentialgleichungen erster Ordnung. B. G. Teubner, Leipzig und Berlin, 1935. | JFM 61.0547.01 | Zbl 0011.35603

[3] A. Frölicher and A. Nijenhuis, Theory of vector valued differential forms. Nederl. Akad. Wetensch. Proc. (Ser. A), t. 59, 1956, p. 338-359. | MR 82554 | Zbl 0079.37502

[4] J. Sniatycki and W.M. Tulczyjew, Generating forms of Lagrangian submanifolds. Indiana Univ. Math. J., t. 22, 1972, p. 267-275. | MR 305297 | Zbl 0237.58002

[5] J. Sniatycki and W.M. Tulczyjew, Canonical dynamics of relativistic charged particles. Ann. Inst. H. Poincaré (Sect. A), t. 15, 1971, p. 177-187. | Numdam | MR 297309 | Zbl 0231.70013

[6] W.M. Tulczyjew, Hamiltonian systems, Lagrangian systems and the Legendre transformation. Symposia Mathematica, t. 14, 1974, p. 247-258. | MR 388451 | Zbl 0304.58015

[7] W.M. Tulczyjew, Sur la différentielle de Lagrange. C. R. Acad. Sci. (Ser. A) (Paris), t. 280, 1975, p. 1295-1298. | MR 377987 | Zbl 0314.58018

[8] W.M. Tulczyjew, A symplectic formulation of particle dynamics (to appear). | MR 448429 | Zbl 0353.53021

[9] W.M. Tulczyjew, Lagrangian submanifolds and Hamiltonian dynamics (to appear).

[10] W.M. Tulczyjew, Lagrangian submanifolds and Lagrangian dynamics (to appear).

[11] A. Weinstein, Symplectic manifolds and their Lagrangian submanifolds. Advances in Math., t. 6, 1971, p. 329-346. | MR 286137 | Zbl 0213.48203